Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have started with Tianeurax today! doxogenic boy

Posted by europerep on September 22, 2013, at 15:31:33

In reply to Re: I have started with Tianeurax today! europerep, posted by doxogenic boy on September 22, 2013, at 15:04:45

Technically, yes. But I think it's relatively unlikely that that is going to happen.

Theoretically, if the new med is releasing tianeptine much slower or faster than the old one, there could be a transitional period of feeling worse, but I don't think that will happen. If the half-life of tianeptine is indeed just a few hours as it's indicated on Wikipedia, that would mean that you have already reached a pharmacokinetic steady state with Tianeurax (i.e., the blood levels are no longer fluctuating from one day to the next).

In my experience, if it takes an antidepressant one or several weeks to kick in, this does not keep me from feeling significantly worse even just hours after I miss a dose. If you're fine six days after, I think it's unlikely that you're going to have any problems ahead.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:1050869
URL: http://www.dr-bob.org/babble/20130828/msgs/1051134.html